Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kath_ryn

Member
  • Posts

    25
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  1. Be very very careful-- stronger hydrocortisone creams can cause damage (discoloration and perhaps infection) to the skin on your face-- in fact, I think you'll find it stated on the label that the cream should not be applied on the face at all.
  2. I did a course of Accutane last year and did experience a bit more hair loss than normal, but it was temporary. Something important to note, though-- Accutane will likely change the feel of your hair. Like your face, your scalp will be producing less oil, so your hair and scalp will be drier. In case anyone is wondering, my experience with Accutane was relatively successful. However, my acne was hormonal, and I have had a bit of trouble with it after stopping and restarting a birth control p
  3. Have you reached the recommended cumulative dosage? 3.5 months seems very short, unless you were on like 80mg or 100mg per day. No, no, I'm still taking Accutane, and will continue to do so until I've reached my cumulative dose. I'm just concerned because some cysts that came up earlier left bumps, and I'm not breaking out like I used to. I'm worried that there is still stuff under the skin that will come up months from now...
  4. Hi, I have completed 3 and 1/2 months on Accutane. I'm pretty clear now, though a pimple will appear occasionally. My concern, though, is cysts. I had a lot of cysts that became inflamed during my 1st and 2nd month. Most cleared up, but there are a few that left a bump under the skin-- it seems that everything did not clear itself out. Are these cysts going to return when I've completed my course?
  5. I just came across your log and wanted to say you're doing great and hang in there! I am 20 and have just completed 3 months of Accutane. I'm really sorry to hear about your boyfriend-- I wish he had been more understanding and supportive of what you're going through. It's always hard to explain it to people who don't have a similar problem. I am avoiding dating altogether until I'm finished with Accutane and looking better. But you seem very optimistic! Congrats on pulling through like th
  6. awww i know how u feel! i just exploded in the room ...it was kinda shame i couldnt stop crying
  7. Try Dermalogica Active Moist. It's more expensive, but a really good quality and soothing moisturizer with a nice, soft consistency. I'm not sure if most pharmacies carry it; my dermatologist sells it. I've also heard that Eucerin is good but haven't tried it myself.
  8. Hey-- I was just glancing through your log and I wanted to say that I think you made a good decision deciding to take Accutane. My acne started off mild about five years ago, and it only became worse over time (I developed cysts). I am currently in my third month of Accutane. I wish I had taken it much sooner so that I wasn't so scarred. I'm glad you had the courage to go for Accutane! Good luck; I'm sure you'll love the results.
  9. If it's simply brief eye contact, then looking away-- then it's flattering. The best is when you see a guy glance at you once, then you see him another day and he looks and smiles. Cute.
  10. One more thing-- if you do opt for the Cetaphil with SPF, be warned that it can burn a bit if you put it on directly after taking a shower. Try waiting an hour or so before application. But it's important to protect your skin from the sun while on Accutane, so it's still a good choice!
  11. I've had a similar experience with acne. It can be emotionally draining having noticeable (and sometimes painful) acne that doesn't respond to treatment. I would highly suggest seeing a dermatologist about starting Accutane. I started Accutane two months ago and feel a lot better knowing that the problem will be significantly cleared up in four months. If your acne affects your self-esteem, I definitely think Accutane is a good option. Also, talk to a doctor or counsellor about how you're f
  12. Dermalogica Active Moist is a great quality, gentle, and effective moisturizer. It's pretty expensive, but the consistency is really great. For a less expensive moisturizer, try Cetaphil moiturizer with SPF 15.
  13. I'm in my second month of Accutane and am having pretty much the same issues....I have a bunch of scabs all over my chin and it looks awful! I get cysts or zits, they pop in the shower, then they scab over. It makes me really angry because I'm going out with friends tomorrow night and I want to have a good time without worrying about Accutane! But yeah-- just to let you know-- I am experiencing kind of the same thing right now. Lots of scabbing. I guess we'll have to wait it out...?
  14. What I meant was that I don't want picking with my fingers OR a needle to be options. I am trying to kick the habit altogether but am concerned that areas I have already picked will not be cleared up by the end of my Accutane course. Anybody...?
  15. It's not so much that I want to pop them-- I'd rather let them go away on their own, but picking is a compulsive habit. I have no plans to use needles.
×